# SDR COMA0160791

- Difficulty date: October 8, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 13,397 hours, 12,570 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 755469D
- Part serial: 06652394
- Condition: Failed
- Location: L/H Eng
- Part time: 450 hours, 428 cycles
- Stage of operation: TO
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

FLIGHT #6080.  IDG #1 AND GENERATOR #1 CAUTION DURING T/O.  ABORTED T/O.REPLACED THE #1 IDG
